Show simple item record

dc.contributor.authorXu, Jianing ( )
dc.contributor.authorZhou, Qian ( )
dc.contributor.authorNie, Yuanyuan ( )
dc.date.accessioned2021-12-03T16:27:53Z
dc.date.available2021-12-03T16:27:53Z
dc.date.issued2019-09-06
dc.identifier.citationXu, J., Zhou, Q., & Nie, Y. (2019). Null controllability of a coupled system of degenerate parabolic equations with lower order terms. Electronic Journal of Differential Equations, 2019(103), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14995
dc.description.abstractThis article concerns the null controllability of a control system governed by coupled degenerate parabolic equations with lower order terms. For these equations, the convection terms cannot be controlled by the diffusion terms. We establish a Carleman estimate and an observability inequality by using Carleman estimates for single degenerate parabolic equations with lower order term and some energy estimates. Then we prove that the system with two controls is null controllable. Finally, we show the null controllability of the system with one control, by constructing suitable controls.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectCarleman estimateen_US
dc.subjectNull controllabilityen_US
dc.subjectCoupled degenerate equationsen_US
dc.subjectConvection termsen_US
dc.titleNull controllability of a coupled system of degenerate parabolic equations with lower order termsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record